# SDR VTZA96121

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41045
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap Pos Transd
- Part number: TY1760A4
- Condition: Water Contam
- Location: Te Flaps
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT NR 6204 - MHT-IAD - DURING LANDING, FLAP FAULT OCCURRED AND WOULD NOT RESET.  AN EMERGENCY WAS DECLARED AND AIRCRAFT LANDED WITH ZERO FLAPS.  AIRCRAFT LANDED WITH NO FURTHER INCIDENTS AND ALL PASSENGERS SAFE.  MAINTENANCE INSPECTED FLAP SYSTEM AND CLEANED MOISTURE FROM THE FLAP POSITION TRANSDUCERS.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
